Today our Vet took Sinbadd off prednisone and put him on Vicodine and Gabapenton (not sure about spelling). He has been taking two pills a day up to today, and then one pill a day today and was to continue for 5 days and then one every other day. This regiment of Prednisone was prescribed by another Vet. I asked would it be a problem to take him off abruptly and he said no, it is a problem in people, but not in dogs. We followed his advice and our plan is to not give anymore according to his instructions, but, that brought us to this question. He hasn't been on it long, would that be a reason that he was comfortable stopping it all the sudden??
That's what we plan to do, we have just wanted to be sure.Today was the first time we saw this Vet. We liked him a lot! However, he is not Sinbadd's normal Vet, we went to him for a second opinion. I might add, he helped us so very much and we so appreciate it!! However, we had advice not to stop the dosage of pred abruptly on Just Answers as we have dealt with this problem for two weeks. I do thank you for your advise.